I have been on accutane since nov 7. I am 5'7, 115 lb, f Nov 7-dec 7 - 40 mg Dec 7-jan 7 - 80 mg Jan 7-april 7 - 120 mg April 7 - present - 80 mg No acne 4 hyperpigmentation spots right cheek Slight dry lips I have frequent nightmares and thoughts about my acne returning, particularly on the right side of my face. I had depression before accutane, then it went away a little in feb when my skin cleared. Now it's back really bad. I feel like I can feel the painful acne on
Hello friends, Today is I think the 4th day of 120 mg and I felt like I was going to vom for much of the day and had no appetite. Also most importantly, I have a bunch of spots on my chin today!!! And I just got asked out on a date for a couple days from now. Do I agree to the date and just pray my skin will be okay or postpone? Or do I agree and cancel that morning if my skin looks bad? Thoughts?? Thanks for any input!
Hi, so I deleted my previous post because it was a really long rant with TMI in it. It was from about 25 days ago I think. At that time my skin was still pretty bad. Long story short, my stats are that I am in my late 20s, I am 5'7", I weigh 120 lb., and I went on accutane for post-birth control acne. My accutane course has been: First month - 40 mg Second month - 80 mg Third month - 80 mg Fourth month - 120 mg Right now, I have 3 very very tiny white heads. I do, however,